Schizophrenia.com

I think my left eye is twitching

Once in a while I’ll feel this mild sensation in my left eye.
It might be twitching but I’m not sure.

What could this indicate or mean?

Maybe it’s because of some stress, I hope it’s not my meds causing this.

1 Like

My eye has been twitching ever since I found out about the move.

I think it’s just stress.

For both of us.

2 Likes

If it’s so mild that you aren’t even sure what’s happening I don’t think it’s anything to worry about.

1 Like

I used to get this off and on for years. Was the left eye for me as well. Hasn’t happened in awhile.

Yeah there were stressful moments today.
I’m sorry you are feeling stressed out @goldenrex.

Thanks @goldenrex @LED @agent101g

1 Like

When my eye starts to twitch, it usually goes away within a day. I think it is sort of common,

maybe see a doctor if it doesn’t go away after 2 days or so.

2 Likes

Hopefully it’s nothing. I have had involuntary twitching in my fingers the last days, and believe me you will notice if it is involuntary.

1 Like

Thanks @anon83141956 and @Mr_Hope

2 Likes

are you sure your not winking at someone, funny i get those twitchs to. meds got to love them.

1 Like

Ha no winking! Thanks @DrZen :grinning_face_with_smiling_eyes:

I have had eye twitches since I was a kid. My mom told me everyone gets them periodically, and they are nothing to worry about.

2 Likes

Yes, thanks @ninjastar

I get this every so often. Weird sensation but I think it’s just normal

1 Like

Thanks @FatMama

1 Like

I had twitchy eyelids when I just got diagnosed and put on Risperdal back in 2012. I told the pdr and he switched me to Abilify. Now I take Risperdal with no issues, I think they put me on a higher dose first time maybe or maybe bcz I was 140lb and now 280lb.

1 Like

Could be a tic/ twitch from your meds. Keep an eye on this. If it isn’t better in a few days, definitely talk to your doctor about it.

1 Like

Ok, thanks @Aziz and @Patrick

2 Likes

My eyes twitch if I have too much coffee so I have one or two cups in the morning and then decaff.

Could also be the beginning of tardive dyskinesia, a movement disorder caused by antipsychotic medication. It doesn’t have a cure but sometimes goes away when you quit your meds.

You may want to talk to your doctor.

1 Like

Thanks @Headspark
I have been drinking more coffee lately.

It’s starting to twitch again tonight.

If it continues I’m going to talk to my doctor.

At least I think it’s twitching.
Occasionally I’ll feel something, like mild pulsating sensation in my bottom corner left eye.

It last for a few seconds, then it stops.

I haven’t gotten a chance to look in the mirror when it happens.

By the time I get to the mirror it’s stops pulsating.

I’m assuming that it’s a twitch.

I don’t know what else it could be?